# SDR 9905339971

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9335
- Make and model: Doug DC-9-31
- Aircraft serial: 47337
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY ESCAPE PATH LIGHTS IN COACH CLASS DIM AND/OR INOPERATIVE.  REPLACED WIRE SPLICE UNDER SEAT 7 D, E, F AND OPERATIONAL CHECK NORMAL.
